# SDR AALA20131024021

- Difficulty date: October 24, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 64,282 hours, 33,397 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PHX INFLIGHT LAX-STL.  CENTER FUEL TANK FAILED TO FEED.  EMERGENCY DECLARED FLIGHT DIVERTED PHX LANDED WITHOUT INCIDENT.  PLACARDED BOTH CENTER FUEL BOOST PUMPS IAW MEL 28-1B.  FLIGHT CONTINUED TO DESTINATION. FOUND TWO CRACKED FUEL LINES. REPLACED FUEL PLUMBING & CONDUIT AT DFW ON 10/25/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
